# SDR CALA2025091508917

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 130,660 hours, 20,168 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Part number: 6227998003
- Part serial: 108330
- Condition: Faulted
- Location: Zone 200
- Part time: 28,065 hours, 3,800 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT ADI BLURRED OUT AFTER REACHING CRUISE ALTITUDE PANEL INSTL-PILOTS MAIN (ELECTRONIC ATTITUDE DIRECTOR INDICATOR ONLY) REFERENCE: 34-22-03-02 ONE EACH IN IAD P# 622-5047-101 R/R CAPT ADI MULTICOLOR SCREEN REF. AMM 34-22-03. OPS CHECK GOOD.
